# SDR UIEA2014112100601

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,665 hours, 37,526 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 863474
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O, O

## Discrepancy

RIGHT PACK INOPERATIVE LIGHT.  TROUBLESHOOTING SYS.  R & R RT ACM IAW AMM 21-51-03.  OPS CHECKED NORMAL.
